# SDR SWAA031867

- Difficulty date: August 19, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 64,291 hours, 70,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND SEVERAL BULBS INOP IN BOTH AFT ENTRY AND MID CABIN OVERHEAD EMERGENCY EXIT LIGHTS.  RELAMPED EXIT LIGHTS PER MM.
